Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 4(436), Pages 193–194 (Mi umn9784)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

New results on the existence of interpolating and weakly interpolating martingale measures

I. V. Pavlov, V. V. Shamraeva

Don State Technical University

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00184-а
This work was supported by the Russian Foundation for Basic Research (grant no. 16-01-00184-a).


DOI: https://doi.org/10.4213/rm9784

Full text: PDF file (308 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:4, 767–769

Bibliographic databases:

MSC: Primary 60G42; Secondary 91J80
Presented: Ал. В. Булинский
Accepted: 12.06.2017

Citation: I. V. Pavlov, V. V. Shamraeva, “New results on the existence of interpolating and weakly interpolating martingale measures”, Uspekhi Mat. Nauk, 72:4(436) (2017), 193–194; Russian Math. Surveys, 72:4 (2017), 767–769

Citation in format AMSBIB
\Bibitem{PavSha17}
\by I.~V.~Pavlov, V.~V.~Shamraeva
\paper New results on the existence of interpolating and weakly interpolating martingale measures
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 4(436)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn9784}
\crossref{https://doi.org/10.4213/rm9784}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3687132}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72..767P}
\elib{https://elibrary.ru/item.asp?id=29833310}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 4
\pages 767--769
\crossref{https://doi.org/10.1070/RM9784}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000417649600006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85039415813}


Linking options:
  • http://mi.mathnet.ru/eng/umn9784
  • https://doi.org/10.4213/rm9784
  • http://mi.mathnet.ru/eng/umn/v72/i4/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Abstracts of talks given at the 3rd International Conference on Stochastic Methods”, Theory Probab. Appl., 64:1 (2019), 124–169  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:218
    Full text:16
    References:24
    First page:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022